# SDR COMA2010080490008

- Difficulty date: August 4, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 6,850 hours, 4,298 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: GG67080005JP3
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED LEFT BLEED CAUTION MSG.  FOLLOWED QRH, EMERGENCY DECLARED.  A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED LEFT BLEED AIR TEMP SENSOR.
